# SDR AALA20011656

- Difficulty date: August 19, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHT AT SEAT 34B INOPERATIVE.  REPAIRED WIRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
